Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/7249

CRAMER-TYPE MODERATE DEVIATION FOR THE MAXIMUM OF THE PERIODOGRAM WITH APPLICATION TO SIMULTANEOUS TESTS IN GENE EXPRESSION TIME SERIES

Authors Liu, Weidong
Shao, Qi-Man
Issue Date 2010
Source Annals of statistics, v. 38, (3), 2010, JUN, p. 1913-1935
Summary In this paper, Cramer-type moderate deviations for the maximum of the periodogram and its studentized version are derived. The results are then applied to a simultaneous testing problem in gene expression time series. It is shown that the level of the simultaneous tests is accurate provided that the number of genes C and the sample size n satisfy G = exp(o(n(1/3))).
Note © Institute of Mathematical Statistics; article available at http://projecteuclid.org/euclid.aos/1271271282
Subjects
ISSN 0090-5364
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST
Files in this item:
File Description Size Format
Cramer-type-moderate.pdf 182.12 kB Adobe PDF